# SDR AALA991077

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BFL - FLT 1588 - AFTER TAKEOFF FROM BFL TO DFW, FLIGHT ATTENDANT'S REPORTED SMOKE IN CABIN.  DISCONNECTED POWER TO GALLEY AND DECLARED EMERGENCY.  LANDED BFL WITHOUT INCIDENT.  CLEANED OVEN.  ALSO REPLACED COALESCER BAGS AND RIGHT HAND AIR CONDITIONING PACK AUGMENTATION VALVE.  RAN ENGINES AND AIR CONDITINING PACKS FOR 20 MINUTES WITH NO SMOKE OR SMELL NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
